IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Birational transformations simplifying singularities of algebraic curves


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 24 (1922), 274-285
MSC: Primary 14H20; Secondary 14E05
DOI: https://doi.org/10.1090/S0002-9947-1922-1501226-1
MathSciNet review: 1501226
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H20, 14E05

Retrieve articles in all journals with MSC: 14H20, 14E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501226-1
Article copyright: © Copyright 1922 American Mathematical Society

American Mathematical Society